skin-hair-icon
Keloid formation due to acne
Hello doc, I am 21 years old boy ,I had a acne previously so because of that some keloid is formed at my skin at the  right jaw part of the face ..I heard that this can be reduced by steroids ..now again I am having a acne ,pimples problem it's been 2 months m taking medicine now it's quite stable...so just wanted to  ask you that m taking acne medicine ,as well as  can I go for treatment of keloid!
16 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Yes you can go for steroid therapy in consultation with a dermatologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Undergo intralesion medicine therapy.otherwise, few creams also available.. contact me by direct online consultation for treatment by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.